# SDR 07FDEA01992

- Difficulty date: May 29, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11
- Aircraft serial: 48458
- Aircraft time: 43,314 hours, 11,654 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO: UNDER FLOOR STA 1821, RT X=56 FOUND STRINGER JOINT END CRACKED.  [06-19-07]  REPAIR CARRIED OUT AT CTR CARGO: UNDER FLOOR STA 1821, STRINGER  S43R JOINT END AS PER SRM 51-33-01 VOLUME II.
